Alert archive / Mississippi / Tornado Warnings in 2020
Tornado Warning 6, NWS Memphis, TN
NWS Memphis, TN issued this tornado warning at Jan 11, 2020, 7:05 AM CST for Alcorn County, Prentiss County, Tishomingo County, Mississippi. It was in force for 40 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 11, 2020, 7:05 AM CST (13:05 UTC)
- Expired
- Jan 11, 2020, 7:45 AM CST
- In force
- 40 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Alcorn County, MS, Prentiss County, MS, Tishomingo County, MS
The radar
The Columbus AFB radar (KGWX), 102 km from the middle of the area, began a volume at 13:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 11, 7:08 AM CST | TORNADO | 11 Ene Booneville, MS | EF-1 TORNADO PRODUCED MINOR ROOF DAMAGE AND UPROOTED TREES ALONG CR 1401. THE TORNADO STRENGTHENED AS IT CROSSED INTO TISHOMINGO CO, AND CAUSED ITS MOST SIGNIFICANT DAMAGE ALONG HWY 365. |
| Jan 11, 7:17 AM CST | TORNADO | 3 Se Burnsville, MS | EF-0 TORNADO CAUSED MINOR DAMAGE TO RESIDENCES, TREES, AND POWERPOLES ALONG HWYS 72,164,172. |
| Jan 11, 7:36 AM CST | TSTM WND DMG | 3 W Iuka, MS | MULTIPLE TREES AND POWERLINES DOWN ACROSS PORTIONS OF TISHOMINGO COUNTY. THIS INCLUDES HWY 365 S BURNSVILLE, W IUKA, & NEAR THE INTERSECTION OF CR 171/HWY 72. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 11, 4:17 AM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 1.1 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 738 m above ground
- 0-6 km bulk shear
- 100 kt
- 0-1 km storm-relative helicity
- -245 m²/s²
- 0-3 km storm-relative helicity
- -35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
544
WFUS54 KMEG 111305
TORMEG
MSC003-117-141-111345-
/O.NEW.KMEG.TO.W.0006.200111T1305Z-200111T1345Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Memphis TN
705 AM CST Sat Jan 11 2020
The National Weather Service in Memphis has issued a
* Tornado Warning for...
Northern Tishomingo County in northeastern Mississippi...
Northeastern Prentiss County in northeastern Mississippi...
Southeastern Alcorn County in northeastern Mississippi...
* Until 745 AM CST.
* At 704 AM CST, doppler radar indicated a severe thunderstorm
producing a tornado was located over Thrashers, or near Booneville,
moving northeast at 55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Booneville, Iuka, J P Coleman State Park, Burnsville, Glen,
Thrashers, Hinkle, Midway, Leedy, Rienzi, Bacon Springs, Oldham,
Doskie, Blythe Crossing, Hazard Switch, Walker Siding, Holcut,
Holts Spur and Altitude.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
This cluster of thunderstorms is producing tornadoes and widespread
significant wind damage. Do not wait to see or hear the tornado. For
your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3478 8811 3455 8850 3479 8859 3499 8820
3492 8815 3489 8810
TIME...MOT...LOC 1304Z 228DEG 48KT 3469 8848
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$2 follow-up statements
270
WWUS54 KMEG 111317
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
717 AM CST Sat Jan 11 2020
MSC117-111327-
/O.CAN.KMEG.TO.W.0006.000000T0000Z-200111T1345Z/
Prentiss MS-
717 AM CST Sat Jan 11 2020
...THE TORNADO WARNING FOR NORTHEASTERN PRENTISS COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 AM CST for northeastern
Mississippi.
LAT...LON 3478 8811 3472 8833 3474 8833 3474 8835
3476 8835 3476 8840 3485 8847 3499 8820
3492 8815 3489 8810
TIME...MOT...LOC 1317Z 228DEG 48KT 3481 8832
$$
MSC003-141-111345-
/O.CON.KMEG.TO.W.0006.000000T0000Z-200111T1345Z/
Tishomingo MS-Alcorn MS-
717 AM CST Sat Jan 11 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 AM CST FOR NORTHERN
TISHOMINGO AND SOUTHEASTERN ALCORN COUNTIES...
At 717 AM CST, doppler radar indicated a severe thunderstorm
producing a tornado was located over Burnsville, or 7 miles west of
Iuka, moving northeast at 55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Iuka, J P Coleman State Park, Burnsville, Glen, Leedy, Bacon Springs,
Hazard Switch, Walker Siding, Doskie, Holcut, Blythe Crossing and
Holts Spur.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
This cluster of thunderstorms is producing tornadoes and widespread
significant wind damage. Do not wait to see or hear the tornado. For
your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3478 8811 3472 8833 3474 8833 3474 8835
3476 8835 3476 8840 3485 8847 3499 8820
3492 8815 3489 8810
TIME...MOT...LOC 1317Z 228DEG 48KT 3481 8832
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$126
WWUS54 KMEG 111335
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
735 AM CST Sat Jan 11 2020
MSC003-141-111345-
/O.EXP.KMEG.TO.W.0006.000000T0000Z-200111T1345Z/
Tishomingo MS-Alcorn MS-
735 AM CST Sat Jan 11 2020
...THE TORNADO WARNING FOR NORTHERN TISHOMINGO AND SOUTHEASTERN
ALCORN COUNTIES WILL EXPIRE AT 745 AM CST...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 1000 AM CST for northeastern
Mississippi.
LAT...LON 3478 8811 3472 8833 3474 8833 3474 8835
3476 8835 3476 8840 3485 8847 3499 8820
3492 8815 3489 8810
TIME...MOT...LOC 1335Z 228DEG 48KT 3496 8812
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Jan 11, 6:22 AM CST, 43 minutes earlier.
Area forecast discussion, Jan 11, 6:22 AM CST, 43 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
622 AM CST Sat Jan 11 2020
.UPDATE...
Updated to include 12Z Aviation Discussion.
&&
.PREV DISCUSSION... /issued 400 AM CST Sat Jan 11 2020/
DISCUSSION...
A line of storms is moving through the Mid-South at this time and
will continue to move east this morning. Expect most of the severe
weather will be out of the area by early afternoon. We have had
reports of damage from this line already this morning. Expect that
it will be able to continue to produce some damaging winds as it
moves east. Also there is enough shear/helicity that storms are
capable of producing a tornado or two.
Gusty winds will continue after the front moves through as surface
low has good gradient winds till tonight. The air mass behind the
cold front will bring in some cold air, yet temperatures will be
near normal.
In general models are in good agreement with the systems for the
next week.
By the beginning of the week, the Mid-South returns to southwest
flow aloft and a weak warm front moves through the area which
allows the temperatures to warm up again. This warm front is ahead
of a couple of low pressure systems that will bring moisture back
into the area. Tuesday into Wednesday look to be better chances
for rain as a low moves just to the north of the area and another
cold front moves through on Wednesday.
The cold front on Wednesday at this time doesn't look as strong as
this mornings frontal system. However, the area will get another
round of rain. Precipitable waters for this next storm are only
around 1 inch. (Compared to the 1.5 or more from this morning and
today.)
The cold front on Wednesday will usher in another period of cold
air into the region. TLSJr
&&
.AVIATION...
12Z TAFs
As of 12Z...Line of strong to severe thunderstorms is located
from Martin TN south to TUP. This line will have the potential to
produce thunderstorm wind gusts up to 50 kts at TUP through 14Z.
Otherwise, rain will gradually come to an end later today. IFR
conditions should improve to MVFR conditions later this morning
into the afternoon. Confidence remains low with clearing as model
soundings suggest low level moisture will become trapped below a
strong subsidence inversion leading to a persistent stratus layer.
Gusty south winds will veer west/northwest with frontal passage
and become light later tonight.
CJC
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Flash Flood Watch until noon CST today for Clay-Craighead-
Crittenden-Cross-Greene-Lee AR-Mississippi-Phillips-
Poinsett-St. Francis.
Wind Advisory until noon CST today for Clay-Craighead-Crittenden-
Cross-Greene-Lee AR-Mississippi-Phillips-Poinsett-St.
Francis.
MO...Flash Flood Watch until noon CST today for Dunklin-Pemiscot.
Wind Advisory until noon CST today for Dunklin-Pemiscot.
MS...Flash Flood Watch until 6 PM CST this evening for Alcorn-Benton
MS-Calhoun-Chickasaw-Coahoma-DeSoto-Itawamba-Lafayette-Lee
MS-Marshall-Monroe-Panola-Pontotoc-Prentiss-Quitman-
Tallahatchie-Tate-Tippah-Tishomingo-Tunica-Union-Yalobusha.
Wind Advisory until 6 PM CST this evening for Alcorn-Benton MS-
Calhoun-Chickasaw-Coahoma-DeSoto-Itawamba-Lafayette-Lee MS-
Marshall-Monroe-Panola-Pontotoc-Prentiss-Quitman-
Tallahatchie-Tate-Tippah-Tishomingo-Tunica-Union-Yalobusha.
TN...Flash Flood Watch until 6 PM CST this evening for Benton TN-
Carroll-Chester-Crockett-Decatur-Dyer-Fayette-Gibson-
Hardeman-Hardin-Haywood-Henderson-Henry-Lake-Lauderdale-
Madison-McNairy-Obion-Shelby-Tipton-Weakley.
Wind Advisory until 6 PM CST this evening for Benton TN-Carroll-
Chester-Crockett-Decatur-Dyer-Fayette-Gibson-Hardeman-
Hardin-Haywood-Henderson-Henry-Lake-Lauderdale-Madison-
McNairy-Obion-Shelby-Tipton-Weakley.
&&Hazardous weather outlook, Jan 11, 4:29 AM CST, 2 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Memphis TN 429 AM CST Sat Jan 11 2020 ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017- 020>024-TNZ001>004-019>022-048>055-088>092-121230- Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay- Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur- Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood- Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lee AR-Lee MS- Madison-Marshall-McNairy-Mississippi-Monroe-Obion-Panola-Pemiscot- Phillips-Poinsett-Pontotoc-Prentiss-Quitman-Shelby-St. Francis- Tallahatchie-Tate-Tippah-Tipton-Tishomingo-Tunica-Union-Weakley- Yalobusha- 429 AM CST Sat Jan 11 2020 This hazardous weather outlook is for portions of East Arkansas... the Missouri Bootheel...North Mississippi...and West Tennessee. .DAY ONE...Today and Tonight Severe thunderstorms are possible across the Mid South today with the threat gradually shifting east of the Mississippi River as a strong cold front moves through the Lower Mississippi Valley. Damaging winds is the primary severe threat along with a potential for large hail and a few tornadoes. A Flash Flood Watch is in effect as heavy rainfall is expected across the area. Rainfall amounts will average between 2-3 inches with higher amounts. In addition, a Wind Advisory remains in effect across the Mid- South today. .DAYS TWO THROUGH SEVEN...Sunday through Friday The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Please relay any severe weather reports to the National Weather Service in Memphis.
In the hours before
Special weather statement, Jan 11, 5:59 AM CST, 1 hour 6 minutes before
Special Weather Statement National Weather Service Memphis TN 559 AM CST Sat Jan 11 2020 TNZ002>004-020-021-051-052-054-111245- Carroll TN-Henderson TN-Weakley TN-Madison TN-Crockett TN-Obion TN- Henry TN-Gibson TN- 559 AM CST Sat Jan 11 2020 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 645 AM CST FOR... Carroll County in western Tennessee... Northwestern Henderson County in western Tennessee... Weakley County in western Tennessee... Northern Madison County in western Tennessee... Southeastern Crockett County in western Tennessee... Northeastern Obion County in western Tennessee... Western Henry County in western Tennessee... Eastern Gibson County in western Tennessee... At 558 AM CST...strong thunderstorms producing wind gusts up to 50 mph was located along a line extending from near Fulton to Humboldt. Movement was east at 40 mph. Very heavy rain is also possible with this thunderstorm. People in Carroll...northwestern Henderson...Weakley...northern Madison...southeastern Crockett...northeastern Obion...western Henry and eastern Gibson Counties should monitor this storm closely. LAT...LON 3572 8833 3567 8904 3650 8888 3650 8824 TIME...MOT...LOC 1158Z 261DEG 35KT 3648 8881 3580 8889 MJ
Special weather statement, Jan 11, 6:00 AM CST, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Memphis TN
600 AM CST Sat Jan 11 2020
TNZ052>054-090-091-111245-
Hardeman TN-Henderson TN-Chester TN-Madison TN-McNairy TN-
600 AM CST Sat Jan 11 2020
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 645 AM CST
FOR...
Hardeman County in western Tennessee...
Southwestern Henderson County in western Tennessee...
Chester County in western Tennessee...
Madison County in western Tennessee...
McNairy County in western Tennessee...
At 600 AM CST...strong thunderstorms producing wind gusts of 50 to 55
mph was located along a line extending from near Jackson to near
Canaan. Movement was east at 40 mph.
People in Hardeman...southwestern Henderson...Chester...Madison and
McNairy Counties should monitor this storm closely.
LAT...LON 3499 8847 3499 8916 3568 8904 3567 8902
3568 8901 3573 8833
TIME...MOT...LOC 1200Z 267DEG 33KT 3567 8889 3501 8909
MJLocal storm report, Jan 11, 6:35 AM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
635 AM CST SAT JAN 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 AM TSTM WND DMG SUMNER 33.97N 90.37W
01/11/2020 TALLAHATCHIE MS EMERGENCY MNGR
MULTIPLE TREES AND POWERLINES DOWN ACROSS PORTIONS OF
WESTERN TALLAHATCHIE COUNTY INCLUDING TUTWILER, SUMNER
,AND WEBB. A TRAIN CAR WAS PUSHED OFF THE TRACKS IN
SUMNER.
&&
MGWLocal storm report, Jan 11, 6:40 AM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
640 AM CST SAT JAN 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 AM TSTM WND DMG GLEASON 36.22N 88.61W
01/11/2020 WEAKLEY TN TRAINED SPOTTER
STRUCTURAL DAMAGE TO A FEW HOMES IN THE GLEASON AREA.
&&
MGWLocal storm report, Jan 11, 6:42 AM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
642 AM CST SAT JAN 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 AM TSTM WND DMG GLEASON 36.22N 88.61W
01/11/2020 WEAKLEY TN TRAINED SPOTTER
STRUCTURAL DAMAGE TO A FEW HOMES IN THE GLEASON AREA. A
FEW TREES DOWN AS WELL.
&&
CORRECTED REMARKS
MGWLocal storm report, Jan 11, 6:51 AM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
651 AM CST SAT JAN 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 AM TSTM WND DMG 1 NE TROY 36.35N 89.15W
01/11/2020 OBION TN TRAINED SPOTTER
NUMEROUS TREES DOWN AND A HOME WAS DAMAGED ON KEY ROAD.
POWERLINES DOWN IN THE AREA.
&&
MJThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 10, 9:25 PM CST | River Flood Advisory | MEG | Coahoma, Tunica | 18 days |
| Jan 11, 1:47 AM CST | Severe Thunderstorm Warning | MEG | Tunica | 43 min |
| Jan 11, 2:23 AM CST | Severe Thunderstorm Warning | MEG | Tunica | 52 min |
| Jan 11, 3:16 AM CST | Severe Thunderstorm Warning | MEG | Tunica | 44 min |
| Jan 11, 3:32 AM CST | Severe Thunderstorm Warning | MEG | Coahoma, Quitman | 43 min |
| Jan 11, 3:45 AM CST | Severe Thunderstorm Warning | MEG | DeSoto, Tunica | 45 min |
| Jan 11, 4:04 AM CST | Severe Thunderstorm Warning | MEG | Coahoma, Quitman, Tunica | 41 min |
| Jan 11, 4:09 AM CST | Severe Thunderstorm Warning | MEG | DeSoto | 51 min |
| Jan 11, 4:16 AM CST | Severe Thunderstorm Warning | MEG | DeSoto, Tate, Tunica | 44 min |
| Jan 11, 4:22 AM CST | Severe Thunderstorm Warning | MEG | Coahoma, Panola, Quitman, Tallahatchie, Yalobusha | 38 min |
| Jan 11, 4:29 AM CST | Severe Thunderstorm Warning | MEG | Coahoma, DeSoto, Panola, Quitman, Tallahatchie, Tate and 1 more | 46 min |
| Jan 11, 4:40 AM CST | Severe Thunderstorm Warning | MEG | DeSoto, Marshall, Tate, Tunica | 50 min |
| Jan 11, 4:45 AM CST | Tornado Warning | MEG | DeSoto, Tate | 20 min |
| Jan 11, 4:55 AM CST | Severe Thunderstorm Warning | MEG | Calhoun, Lafayette, Marshall, Panola, Tallahatchie, Tate and 2 more | 50 min |
| Jan 11, 4:55 AM CST | Severe Thunderstorm Warning | MEG | DeSoto | 50 min |
| Jan 11, 5:01 AM CST | Tornado Warning | MEG | DeSoto, Marshall | 29 min |
| Jan 11, 5:13 AM CST | Tornado Warning | MEG | Benton, Lafayette, Marshall, Panola, Tate | 27 min |
| Jan 11, 5:19 AM CST | Severe Thunderstorm Warning | MEG | Calhoun, Lafayette, Marshall, Panola, Pontotoc, Union and 1 more | 41 min |
| Jan 11, 5:21 AM CST | Severe Thunderstorm Warning | MEG | Benton, Marshall | 39 min |
| Jan 11, 5:34 AM CST | Severe Thunderstorm Warning | MEG | Lafayette, Panola, Quitman, Tate | 5 min |
| Jan 11, 5:37 AM CST | Severe Thunderstorm Warning | MEG | Benton, Marshall, Tippah, Union | 38 min |
| Jan 11, 5:52 AM CST | Areal Flood Advisory | MEG | Lafayette | 113 min |
| Jan 11, 5:57 AM CST | Severe Thunderstorm Warning | MEG | Benton, Calhoun, Chickasaw, Lafayette, Lee, Marshall and 4 more | 48 min |
| Jan 11, 6:09 AM CST | Severe Thunderstorm Warning | MEG | Alcorn, Benton, Prentiss, Tippah | 51 min |
| Jan 11, 6:37 AM CST | Severe Thunderstorm Warning | MEG | Chickasaw, Itawamba, Lee, Monroe, Pontotoc, Prentiss and 2 more | 38 min |
| Jan 11, 6:56 AM CST | Tornado Warning | MEG | Lee, Prentiss, Tishomingo | 22 min |
| Jan 11, 6:59 AM CST | Severe Thunderstorm Warning | MEG | Alcorn, Prentiss, Tishomingo | 46 min |
| Jan 11, 7:08 AM CST | Severe Thunderstorm Warning | MEG | Chickasaw, Itawamba, Lee, Monroe, Prentiss, Tishomingo | 52 min |
| Jan 11, 7:40 AM CST | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Monroe | 50 min |
| Jan 11, 7:43 AM CST | Areal Flood Advisory | MEG | Benton, Lafayette, Marshall, Panola, Tallahatchie, Yalobusha | 2 hr |
| Jan 11, 9:01 AM CST | Special Weather Statement | MEG | Monroe | 44 min |
| Jan 11, 9:17 AM CST | Flash Flood Warning | MEG | Calhoun, Chickasaw, Itawamba, Lee, Monroe, Pontotoc and 1 more | 4 hr |
| Jan 11, 9:47 AM CST | Special Weather Statement | MEG | Monroe | 28 min |
| Jan 11, 10:03 AM CST | Severe Thunderstorm Warning | MEG | Monroe | 42 min |
| Jan 11, 11:47 AM CST | River Flood Advisory | MEG | Itawamba | 3 hr |
| Jan 11, 11:51 AM CST | River Flood Warning | MEG | Tate, Tunica | 14 hr |
| Jan 11, 11:51 AM CST | River Flood Warning | MEG | Lafayette, Marshall, Union | 23 hr |
Nearby
Tornado Warnings in Mississippi, 2020Every tornado warning in 2020Tornadoes in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.